# SDR AALA202105139009

- Difficulty date: April 24, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N837NN
- Make and model: Boeing 737823
- Aircraft serial: 30908
- Aircraft time: 33,101 hours, 13,516 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON TRANSITION PANEL LOCATED AT STA 500A-500I, STR 25R. INSTALLED RIGHT TRANSITION ANGLE BETWEEN 500A AND 500I PER AARD 51-00-05-1.
